# SDR K3HA980073

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER AISLE DOUBLE EMERGENCY LIGHT DID NOT WORK.  FOUND PIN 3 TO EMERGENCY LIGHT ASSEMBLY BROKEN IN RECEPTACLE REPAIRED WIRING PER 33-51-02, OPS CHECK OK, EMERGENCY LIGHTS MM 33-50-81.
